# SDR SWIA200616125

- Difficulty date: January 5, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 43,599 hours, 53,479 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON FLAP PANEL.  REPAIRED WIRE TO PIN D ON RT O/B ACTUATOR.  OPERATIONAL CHECK GOOD IAW AMM 27-50-00.
